MathSciNet Relay Station
MathSciNet bibliographic data
MR1860505 (2002k:53100) 53C35 (53C20)
Molina, Bernardo; Olmos, Carlos Decomposition of spaces with geodesics contained in compact flats. Proc. Amer. Math. Soc. 129 (2001), no. 12, 3701–3709 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement